# SDR DALA2019120307026

- Difficulty date: November 25, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 84,137 hours, 37,952 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bottle
- Condition: Damaged
- Location: Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 6573631) FOUND L2 DOOR ASSIST BOTTLE CLAMP CAUSE DAMAGE TO F/A O2 GEN BOTTLE. CORRECTIVE ACTION: REPLACED L2 F/A PSU O2 GENERATOR PER B757 AMM 35-21.
